MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 5MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 5MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number CB5ST
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Additional information was requested, and the following was obtained: did the hole in the packaging compromise the sterility of the device? the hole was found to be obvious with a puncture on the package, causing concern about the sterility.Device analysis: the analysis results found that cb5st device was returned inside its package unopened.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a hole in the tyvek, the hole was noted to be from the outside in.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.The reported complaint was confirmed.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.A manufacturing record evaluation was performed for the finished device lot n4l45v number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the unopened package of the trocar was damaged with a small hole before using on the patient.There were no patient consequences.

Brand Name
5MM XCEL STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8514157
Report Number3005075853-2019-18097
Device Sequence Number16843622
Product Code GCJ
UDI-Device Identifier10705036001355
UDI-Public10705036001355
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberCB5ST
Device Lot NumberN4L45V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/15/2019
Patient Sequence Number1